Asian Journal of Current Research
 

Asian Journal of Current Research, ISSN No. : 2456-804X, Vol.: 2, Issue.: 1

Original Research Article

SOFT β−OPEN SET VIA SOFT IDEALS

 

FETHULLAH EROL1 AND ALKAN ÖZKAN2*
1Department of Mathematics, Faculty of Science, Cumhuriyet University, 58140 SİVAS, Turkey.
2Department of Mathematics Computer, Faculty of Science and Literature, University of Iğdır, 76000 I ǦDIR, Turkey.

Abstracts

In this paper, we introduced the notions of soft βI−sets and soft β I− continuous functions. Also we obtain some characterizations and several properties concerning these functions.

Keywords :

Soft β−open (closed) sets; soft β I−continuity; soft ideal.